Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 181, NWS Philadelphia/Mount Holly

December 19, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 19, 2015, 4:04 AM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2015, 4:04 AM EST (09:04 UTC)
Expired
Dec 20, 2015, 6:00 AM EST
In force
26 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WHUS71 KPHI 190904
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EST SAT DEC 19 2015

ANZ430-192200-
/O.CAN.KPHI.GL.W.0026.000000T0000Z-151220T0000Z/
/O.NEW.KPHI.SC.Y.0181.151219T0904Z-151220T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
404 AM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATIONS...THE UPPER WATERS OF THE DELAWARE BAY.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-192200-
/O.CON.KPHI.GL.W.0026.000000T0000Z-151220T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 AM EST SAT DEC 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-192200-
/O.CON.KPHI.GL.W.0026.000000T0000Z-151220T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
404 AM EST SAT DEC 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...THE LOWER WATERS OF THE DELAWARE BAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* WAVES...2 TO 5 FEET...HIGHEST AT THE ENTRANCE TO THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
149 
WHUS71 KPHI 192027
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EST SAT DEC 19 2015

ANZ450>455-200300-
/O.CON.KPHI.GL.W.0026.000000T0000Z-151220T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
327 PM EST SAT DEC 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-200000-
/O.CON.KPHI.GL.W.0026.000000T0000Z-151220T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
327 PM EST SAT DEC 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...THE LOWER WATERS OF THE DELAWARE BAY.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 35 KT.

* WAVES...2 TO 5 FEET...HIGHEST AT THE ENTRANCE TO THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-200000-
/O.CON.KPHI.SC.Y.0181.000000T0000Z-151220T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
327 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...THE UPPER WATERS OF THE DELAWARE BAY.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
891 
WHUS71 KPHI 192346
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EST SAT DEC 19 2015

ANZ431-201100-
/O.CAN.KPHI.GL.W.0026.000000T0000Z-151220T0000Z/
/O.EXB.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
646 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* LOCATIONS...SOUTHERN DELAWARE BAY.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-200300-
/O.CON.KPHI.GL.W.0026.000000T0000Z-151220T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
646 PM EST SAT DEC 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-201100-
/O.EXT.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
646 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

* LOCATIONS...NORTHERN DELAWARE BAY.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
712 
WHUS71 KPHI 200236
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EST SAT DEC 19 2015

DEFAULT OVERVIEW SECTION
ANZ450>455-201100-
/O.CAN.KPHI.GL.W.0026.000000T0000Z-151220T0300Z/
/O.EXA.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
936 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-200345-
/O.CAN.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
936 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO DIMINISH OVERNIGHT.

$$

ANZ431-201100-
/O.CON.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
936 PM EST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
133 
WHUS71 KPHI 200843
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EST SUN DEC 20 2015

ANZ431-200945-
/O.CAN.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
343 AM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW 25 KNOTS EARLY THIS MORNING. THEREFORE,
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

ANZ450>455-201100-
/O.CON.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 AM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
409 
WHUS71 KPHI 201113
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 AM EST SUN DEC 20 2015


ANZ450>455-201215-
/O.EXP.KPHI.SC.Y.0181.000000T0000Z-151220T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
613 AM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DROPPED BELOW 25 KNOTS AND ARE EXPECTED TO REMAIN BELOW
THROUGH TODAY. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 3:49 AM EST, 15 minutes earlier.

Area forecast discussion, Dec 19, 3:49 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EST SAT DEC 19 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE SOUTHEAST UNITED STATES
THROUGH TONIGHT. THE HIGH WILL MOVE OVERHEAD SUNDAY BEFORE
PROGRESSING OFFSHORE SUNDAY NIGHT AND MONDAY. A COLD FRONT WILL
APPROACH FROM THE GREAT LAKES REGION MONDAY NIGHT AND DISSIPATE
TUESDAY BEFORE IT CAN REACH OUR REGION. A WARM FRONT IS FORECAST
TO APPROACH FROM THE SOUTH TUESDAY NIGHT AND WEDNESDAY BEFORE
LIFTING THROUGH OUR REGION WEDNESDAY NIGHT. A COLD FRONT MAY MOVE
THROUGH THE MID-ATLANTIC REGION LATE THURSDAY. HIGH PRESSURE
RETURNS FOR CHRISTMAS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL TROUGH ROTATES THROUGH THE REGION THIS MORNING AS SURFACE
HIGH PRESSURE STARTS TO BUILD IN FROM THE WEST. THIS WILL CONTINUE
THE WESTERLY FLOW ACROSS OUR AREA AND CONTINUE TO BRING IN SOME OF
THE COLDEST AIR WE HAVE SEEN SO FAR THIS FALL.

A CONTINUED STRONG WESTERLY FLOW WILL CONTINUE THROUGH MUCH OF THE
DAY WITH WINDS AROUND 15 TO 20 MPH...SOME GUSTS TO 30 MPH REMAIN
POSSIBLE ACROSS THE REGION. WHILE IT IS CERTAINLY WINDY OUT THERE,
IT DOES NOT APPEAR THAT WE WILL BE GUSTY ENOUGH TO WARRANT ANY KIND
OF WIND HEADLINES.

WITH THE WESTERLY FLOW, THE RADAR HAS BEEN SHOWING RETURNS OF SNOW
SHOWERS AND/OR FLURRIES MOVING EASTWARD FROM THE GREAT LAKES. WHILE
WE AREN'T SEEING THE DEEP MOISTURE BEING PULLED OUR WAY AS WE DO
WHEN THE FLOW IS STRONG AND MORE TO THE NORTHWEST, THERE WILL STILL
BE SOME MOISTURE THAT MAKES IT ALL THE WAY TO OUR AREA. THE BEST
POTENTIAL FOR SNOW LIES ACROSS THE SOUTHERN POCONOS AND PORTIONS OF
NORTHWESTERN NEW JERSEY. AS THE MID-LEVEL TROUGH ROTATES TO OUR
EAST SEVERAL WAVES OF ENERGY WILL ROTATE THROUGH AND THIS MAY HELP
TO ENHANCE THE SHOWERS A BIT. HOWEVER, DO NOT ANTICIPATE MUCH IN
THE WAY OF ACCUMULATION BUT WE COULD SEE A FEW TENTHS OF AN INCH
OF SNOW FALL.

WITH THE GUSTY WINDS, STRONG CAA TAKING PLACE, AND CLOUDS HANGING
AROUND, IT WILL BE QUITE CHILLY OUT THERE TODAY. HIGHS WILL
BE STUCK IN THE 30S ACROSS EASTERN PENNSYLVANIA AND NORTHERN NEW
JERSEY WITH LOW 40S FROM CENTRAL NEW JERSEY THROUGH PHILADELPHIA
AND SOUTH. WITH THE WIND BLOWING AWAY MOST OF THE DAY, IT WILL
FEEL EVEN COLDER WITH WIND CHILL VALUES IN THE UPPER 20S TO LOWER
30S, EVEN FEEL LIKE THE TEENS ACROSS THE HIGHER TERRAIN TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
HIGH PRESSURE WILL START TO BUILD ACROSS THE REGION TONIGHT AND WE
WILL SEE SOME TRULY COLD AIR MOVE INTO THE AREA. WITH RELATIVELY
CLEAR SKIES AND DIMINISHING WINDS, WE SHOULD RADIATE DECENTLY ENOUGH
TO SEE TEMPERATURES REALLY START TO FALL. LOWS IN THE 20S ACROSS THE
REGION WITH SOME TEENS POSSIBLE ACROSS THE HIGHER TERRAIN.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BE CENTERED OVER THE SRN MID-ATLANTIC STATES
SUNDAY. EXPECT A SLIGHT MODERATION IN TEMPS SUNDAY COMPARED TO TODAY
DUE TO 1) INCREASING SUBSIDENCE UNDERNEATH A WEAK RIDGE THAT BUILDS
IN ALOFT OVER THE AREA AND 2) LESS CLOUD COVER. MAX TEMPS WILL BE
RIGHT NEAR CLIMO, POSSIBLY EVEN A FEW DEGREES ABOVE.

THE HIGH WILL MOVE OFFSHORE SUNDAY NIGHT AND MONDAY. A WARMING TREND
CAN BE EXPECTED AS SWLY RETURN FLOW AROUND THE HIGH AND AHEAD OF A
COLD FRONT OVER THE MIDWEST BECOMES ESTABLISHED ALONG THE EASTERN
SEABOARD.

MODELS ARE INDICATING STRONG ENOUGH RIDGE BUILDING OFF THE EAST
COAST TO RESULT IN A BLOCKING PATTERN, WHICH WOULD STOP THE
DOWNSTREAM PROGRESSION OF THE COLD FRONT MONDAY NIGHT. THE FRONT IS
EXPECTED TO DECAY NEAR THE GREAT LAKES BY TUESDAY AND NEVER MAKE IT
INTO OUR CWA. THIS WILL KEEP OUR REGION IN A MILD PATTERN HEADING
INTO THE MIDDLE OF NEXT WEEK. EXACTLY WHEN THE UNSEASONABLY WARM
AIRMASS THAT COULD PRODUCE NEAR-RECORD WARMTH ARRIVES WILL DEPEND ON
HOW LONG IT TAKES FOR A WARM FRONT TO OUR SOUTH TO LIFT THRU THE
AREA. THE 00Z GUIDANCE FAVORED A DELAYED FROPA UNTIL LATE WEDNESDAY.
IF THIS WERE TO HAPPEN, THE POTENTIAL FOR RECORD-BREAKING HIGHS
WOULD HOLD OFF UNTIL THURSDAY.

THERE LOOKS TO BE THREE DISCERNIBLE CHANCES FOR PRECIP IN THE LONG
TERM. THE LATEST GUIDANCE DOES NOT GIVE ANY INDICATION OF A
WIDESPREAD OR HEAVY RAINFALL RISK NEXT WEEK. THE FIRST SHOT OF
PRECIP IS MONDAY NIGHT INTO TUESDAY MORNING. CHANCES ARE LOW SINCE
THE COLD FRONT WILL DISSIPATE BY THE TIME IT REACHES OUR AWAY BUT
THERE COULD BE SOME LIGHT SHOWERS IN THE PRE-FRONTAL WARM SECTOR.
THE NEXT CHANCE FOR SHOWERS IS TIED TO THE WARM FROPA. AS DISCUSSED
ABOVE, THERE IS SOME UNCERTAINTY IN TIMING OF THE WARM FRONT BUT
RIGHT NOW IT MAY BE WEDNESDAY-WEDNESDAY NIGHT. FINALLY, A CHANCE OF
SHOWERS ARE MENTIONED FOR CHRISTMAS EVE WITH A COLD FRONT FORECAST
TO MOVE THRU THE AREA.

ASSUMING THE MODELS ARE CORRECT IN THE COLD FRONT MOVING THRU
THURSDAY NIGHT, HIGHS FRIDAY WILL BE 10-15F LOWER THAN THURSDAY BUT
STILL BE 10-15F ABOVE NORMAL, DISAPPOINTING THOSE DREAMING OF A
WHITE OR SANDY (I.E., WARM BEACH WEATHER) CHRISTMAS.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE TAF PERIOD.

GUSTY WESTERLY WINDS 12-18 KT WITH GUSTS UP TO 30 KT POSSIBLE
THROUGH THROUGH TODAY WITH A DIMINISHING TREND TOWARDS EVENING.
THE GUSTS SHOULD DROP OFF BETWEEN 22-02Z THIS EVENING AND THEN
WINDS SHOULD REMAIN AROUND 10 KT OR LESS THROUGH TONIGHT.

SCATTERED TO OVERCAST CEILINGS WILL CONTINUE WITH SOME CLEARING
EXPECTED, MAINLY LATER IN THE DAY.

THERE IS SLIGHT CHANCE THAT SOME LAKE EFFECT SNOW SHOWERS MAY REACH
KABE AND KRDG BUT CONFIDENCE IS LOW AND WE CONTINUE TO LEAVE SNOW
OUT OF THE TAF.

OUTLOOK...

SUNDAY THROUGH MONDAY...VFR. LIGHT WLY WINDS SUNDAY BECOME SWLY
SUNDAY NIGHT AND INCREASE MONDAY.

MONDAY NIGHT AND TUESDAY...MVFR POSSIBLE. LOW CHANCES FOR SHRA.
RESTRICTIONS LOOK MAINLY TIED TO LOW CLOUDS VS VSBYS SINCE PRECIP
WOULD LIKELY BE VERY LIGHT.

TUESDAY NIGHT...MVFR POSSIBLE WITH LOW CLOUDS OR FOG.

WEDNESDAY AND WEDNESDAY NIGHT...CHANCE FOR MVFR/IFR RESTRICTIONS. A
CHANCE OF SHRA.

&&

.MARINE...
THE GALE WARNING ON THE UPPER DELAWARE BAY HAS BEEN CONVERTED TO A
SMALL CRAFT ADVISORY AND IS IN EFFECT UNTIL 7PM TONIGHT. WEST WINDS
WILL CONTINUE TO REMAIN GUSTY OVER THE UPPER BAY THROUGH THIS
AFTERNOON AND EVENING, WITH A DIMINISHING TREND THROUGH THE DAY. A
BRIEF SURGE MAY OCCUR THIS AFTERNOON BUT GUSTS ARE EXPECTED TO
REMAIN AROUND 30 KNOTS OR LESS.

THE GALE WARNING CONTINUES ON THE OCEAN AND THE LOWER DELAWARE BAY.
WEST WINDS HAVE REACHED GALES ON OUR SOUTHERN WATERS WITH THE
NORTHERN WATERS JUST STARTING TO MIX A BIT MORE EARLY THIS MORNING.
AS WE CONTINUE THROUGH THE DAY, WE MAY SEE A BRIEF LULL IN THE WINDS
OCCUR. HOWEVER, WINDS WILL PEAK AGAIN LATE IN THE DAY AND GALES ARE
EXPECTED TO DROP OFF TONIGHT. ONCE THE GALES ARE OVER, A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR A PERIOD OF TIME OVERNIGHT.

SEAS WILL REMAIN ELEVATED THROUGH TODAY BUR SHOULD START TO DIMINISH
AS WE HEAD INTO THIS EVENING, FALLING BELOW 5 FEET TONIGHT.

OUTLOOK...

SUNDAY AND SUNDAY NIGHT...NW WINDS WEAKEN SUNDAY BEFORE BECOMING
SWLY SUNDAY NIGHT. WINDS AND SEAS SHOULD BE BELOW SCA CRITERIA
DURING THIS PERIOD.

MONDAY-MONDAY NIGHT...SWLY WINDS SHOULD STRENGTHEN TO NEAR SCA
CRITERIA ON MONDAY IN THE ATLANTIC COASTAL WATERS.

TUESDAY THROUGH WEDNESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.

WEDNESDAY NIGHT...SLY WINDS INCREASE AFTER A WARM FRONT PASSES THRU
BUT WILL LIKELY REMAIN BELOW SCA LEVELS. HOWEVER, WNA GUIDANCE
SHOWS A SLY SWELL WITH SEAS BUILDING TO 5 FT LATE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ430.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ431.

&&

SYNOPSIS...KLEIN
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...KLEIN
AVIATION...KLEIN/MEOLA
MARINE...KLEIN/MEOLA
Hazardous weather outlook, Dec 18, 3:30 PM EST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST FRI DEC 18 2015

NJZ001-007-PAZ054-055-061-062-192030-
SUSSEX-WARREN-CARBON-MONROE-LEHIGH-NORTHAMPTON-
330 PM EST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SNOW SHOWERS MAY BRING A COVERING OF SNOW AND SLIPPERY CONDITIONS
TO A PORTION OF THE AREA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FOR SATURDAY...SOME SNOW SHOWERS AND POSSIBLY A SNOW SQUALL MAY
BRING A COVERING OF SNOW AND SLIPPERY CONDITIONS TO A PORTION OF
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060-070-071-
101>106-192030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
330 PM EST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-192030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST FRI DEC 18 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-192030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 PM EST FRI DEC 18 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.